# SDR GTIA2019042523302

- Difficulty date: April 22, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 28,939 hours, 12,416 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUSPECTED FUME VENT ON SHORT FINAL IN COCKPIT AND FWD GALLEY.  PERFORMED INSPECTION OF AIRFRAME AND ENGINES NO LEAKAGE NOTED IAW AMM 05-51-00 PERFORMED PACK BURN OUT IA AMM 21-00-00-615-003 NO SMELL OR ODOR NOTED. A/C OK FOR SERVICE.
